MathSciNet Relay Station
MathSciNet bibliographic data
MR1859193 92D25 (34C23 34C60 37N25)
Xiao, Dongmei; Ruan, Shigui Codimension two bifurcations in a predator-prey system with group defense. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11 (2001), no. 8, 2123–2131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement